# SDR DALA2025121209095

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 73,838 hours, 32,165 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 6285
- Condition: Fluctuates
- Location: Bleed
- Part time: 68,390 hours, 29,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3740 -ATB/DE- DUE TO CABIN PRESSURE AND RIGHT BLEED PRESSURE FLUCTUATIONS.   MTC R/R PRSOV PER B737 AMM 36-11.
